Oklahoma, 2024

Heat in Oklahoma, July 1 to 4, 2024

July 1 to 4, 2024 · NWS OUN · 116 events in 48 counties and zones

Heat and humidity combined to yield 105 to 109-degree heat indices across the western two-thirds of Oklahoma during the afternoon/evening of the 1st through 4th.

Where it happened

Every event with a place to put it; 116 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
116

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

Heat and humidity combined to yield 105 to 109-degree heat indices across the western two-thirds of Oklahoma during the afternoon/evening of the 1st through 4th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Jul 1, 5:07 AM CST, 5 hours 53 minutes earlier.

Area forecast discussion, Jul 1, 5:07 AM CST, 5 hours 53 minutes before
Area Forecast Discussion
National Weather Service Norman OK
607 AM CDT Mon Jul 1 2024

...New AVIATION...

.SHORT TERM...
(Today and tonight)
Issued at 340 AM CDT Mon Jul 1 2024

After a brief respite from the heat in northern Oklahoma
yesterday, we are back to the heat areawide today. The main
question is how much will dewpoints mix out across the west and
central sections of the forecast area. Dewpoints in the 70s look
to stay in eastern portions of the area, but a lot of the models
are mixing the moisture out with more veered winds and drier air
above the surface. NBM populated dewpoints on the high side of the
guidance envelope and given the tendency to keep somewhat higher
dewpoints last week, we will go with keeping the NBM's higher
dewpoints at least through the central third of the area. This
gives us forecast heat index values of 105 or higher from roughly
Cherokee to Lawton to Frederick to Archer City and east, and have
expanded the Heat Advisory west to incorporate the remainder of
these areas.

&&

.LONG TERM...
(Tuesday through Sunday)
Issued at 340 AM CDT Mon Jul 1 2024

The heat continues for the next few days. Temperatures look to be
warmer Tuesday compared to today, but current indications are
dewpoints/humidity may be a little lower to somewhat counteract it
for heat index values. Overall, the heat continues through at
least Thursday.

As a mid-level trough moves through the northern and central
Plains and the mid-level high shifts east into the Southeastern
U.S., a front will move down through Kansas Tuesday and at least
approach the border or perhaps move into northern Oklahoma, and
there will be some potential of showers and thunderstorms Tuesday
afternoon through Wednesday with this front in or just north of
the Kansas border. If the front does move into northern Oklahoma,
temperatures will not be quite as hot in the north on Wednesday...
but the rest of the area will still be hot. And the front will
wash out and/or lift back north Wednesday night. But a stronger
mid-level wave moves through the Plains later in the week and
helps push a cooler airmass down the Plains, and it currently
looks like the front should push through the forecast area Friday.
This will bring both higher chances of showers and storms and a
break from the high heat with temperatures currently forecast to
be closer to or slightly below the early July average.

&&

.AVIATION...
(12Z TAFS)
Issued at 603 AM CDT Mon Jul 1 2024

VFR conditions are expected through the period with mainly clear
skies outside of some scattered high clouds. Winds will veer this
morning to south or southwest, generally around 10-15 kts.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  99  79 102  80 /   0   0   0   0
Hobart OK        101  80 104  81 /   0   0   0  10
Wichita Falls TX 102  80 105  80 /   0   0   0   0
Gage OK           99  78 102  72 /   0   0  10  40
Ponca City OK     99  79 102  77 /  10   0   0  20
Durant OK         99  78 101  80 /  10   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 9 PM CDT this evening for
     OKZ006>008-011>013-017>020-023>032-037>048-050>052.

TX...Heat Advisory from noon today to 9 PM CDT this evening for
     TXZ086-089-090.

&&

SHORT TERM...26
LONG TERM....26
AVIATION...08
Hazardous weather outlook, Jul 1, 2:56 AM CST, 8 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
356 AM CDT Mon Jul 1 2024

OKZ004>048-050>052-TXZ083>090-020900-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
356 AM CDT Mon Jul 1 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Heat...
Heat index values will be between 105 and 110 across a large
portions of eastern and central Oklahoma and north central Texas
again this afternoon. Farther west, temperatures will still be
above 100 this afternoon, but lower humidity will keep heat index
values slightly lower.

.Thunderstorms...
There is a low chance of thunderstorms in far southeastern
Oklahoma this afternoon. The potential for severe weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Heat...
Hot temperatures will continue across most areas again on Tuesday
through Thursday before somewhat cooler air moves into the area
late this week.

.Thunderstorms...
There is a chance of thunderstorms across northern Oklahoma
Tuesday afternoon through Wednesday. There is a marginal risk of
severe storms in northwest Oklahoma Tuesday afternoon and evening.

Thunderstorm chances increase across the entire area Thursday
night and Friday as a front moves through the area. Low storm
chances persist Saturday and Sunday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

116 heat. Local standard time, as filed.

Heat, Alfalfa

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Alfalfa forecast zone
Reported by
Mesonet
Coordinates
36.731, -98.324 (the zone’s center; the record gives no point)

Heat, Blaine

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Blaine forecast zone
Reported by
Mesonet
Coordinates
35.875, -98.433 (the zone’s center; the record gives no point)

Heat, Bryan

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Bryan forecast zone
Reported by
Mesonet
Coordinates
33.962, -96.260 (the zone’s center; the record gives no point)

Heat, Caddo

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Caddo forecast zone
Reported by
Mesonet
Coordinates
35.174, -98.375 (the zone’s center; the record gives no point)

Heat, Canadian

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Canadian forecast zone
Reported by
Mesonet
Coordinates
35.542, -97.982 (the zone’s center; the record gives no point)

Heat, Carter

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Carter forecast zone
Reported by
Mesonet
Coordinates
34.251, -97.286 (the zone’s center; the record gives no point)

Heat, Cleveland

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Cleveland forecast zone
Reported by
Mesonet
Coordinates
35.203, -97.326 (the zone’s center; the record gives no point)

Heat, Coal

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Coal forecast zone
Reported by
Mesonet
Coordinates
34.588, -96.298 (the zone’s center; the record gives no point)

Heat, Cotton

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Cotton forecast zone
Reported by
Mesonet
Coordinates
34.290, -98.372 (the zone’s center; the record gives no point)

Heat, Custer

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Custer forecast zone
Reported by
Mesonet
Coordinates
35.639, -99.001 (the zone’s center; the record gives no point)

Heat, Dewey

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Dewey forecast zone
Reported by
Mesonet
Coordinates
35.988, -99.008 (the zone’s center; the record gives no point)

Heat, Garfield

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Garfield forecast zone
Reported by
Mesonet
Coordinates
36.379, -97.783 (the zone’s center; the record gives no point)

Heat, Garvin

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Garvin forecast zone
Reported by
Mesonet
Coordinates
34.705, -97.309 (the zone’s center; the record gives no point)

Heat, Grady

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Grady forecast zone
Reported by
Mesonet
Coordinates
35.017, -97.884 (the zone’s center; the record gives no point)

Heat, Grant

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Grant forecast zone
Reported by
Mesonet
Coordinates
36.796, -97.786 (the zone’s center; the record gives no point)

Heat, Greer

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Greer forecast zone
Reported by
Mesonet
Coordinates
34.936, -99.561 (the zone’s center; the record gives no point)

Heat, Hughes

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Hughes forecast zone
Reported by
Mesonet
Coordinates
35.048, -96.250 (the zone’s center; the record gives no point)

Heat, Jackson

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Jackson forecast zone
Reported by
Mesonet
Coordinates
34.588, -99.415 (the zone’s center; the record gives no point)

Heat, Johnston

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Johnston forecast zone
Reported by
Mesonet
Coordinates
34.317, -96.661 (the zone’s center; the record gives no point)

Heat, Lincoln

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Lincoln forecast zone
Reported by
Mesonet
Coordinates
35.703, -96.881 (the zone’s center; the record gives no point)

Heat, Logan

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Logan forecast zone
Reported by
Mesonet
Coordinates
35.919, -97.443 (the zone’s center; the record gives no point)

Heat, Love

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Love forecast zone
Reported by
Mesonet
Coordinates
33.950, -97.244 (the zone’s center; the record gives no point)

Heat, Major

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Major forecast zone
Reported by
Mesonet
Coordinates
36.312, -98.536 (the zone’s center; the record gives no point)

Heat, Marshall

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Marshall forecast zone
Reported by
Mesonet
Coordinates
34.025, -96.769 (the zone’s center; the record gives no point)

Heat, McClain

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
McClain forecast zone
Reported by
Mesonet
Coordinates
35.009, -97.444 (the zone’s center; the record gives no point)

Heat, Murray

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Murray forecast zone
Reported by
Mesonet
Coordinates
34.482, -97.068 (the zone’s center; the record gives no point)

Heat, Noble

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Noble forecast zone
Reported by
Mesonet
Coordinates
36.389, -97.230 (the zone’s center; the record gives no point)

Heat, Oklahoma

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Oklahoma forecast zone
Reported by
Mesonet
Coordinates
35.552, -97.407 (the zone’s center; the record gives no point)

Heat, Payne

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Payne forecast zone
Reported by
Mesonet
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Heat, Pontotoc

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Pontotoc forecast zone
Reported by
Mesonet
Coordinates
34.728, -96.684 (the zone’s center; the record gives no point)

Heat, Pottawatomie

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Pottawatomie forecast zone
Reported by
Mesonet
Coordinates
35.207, -96.948 (the zone’s center; the record gives no point)

Heat, Seminole

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Seminole forecast zone
Reported by
Mesonet
Coordinates
35.168, -96.615 (the zone’s center; the record gives no point)

Heat, Stephens

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Stephens forecast zone
Reported by
Mesonet
Coordinates
34.486, -97.851 (the zone’s center; the record gives no point)

Heat, Tillman

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Tillman forecast zone
Reported by
Mesonet
Coordinates
34.373, -98.924 (the zone’s center; the record gives no point)

Heat, Washita

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Washita forecast zone
Reported by
Mesonet
Coordinates
35.290, -98.992 (the zone’s center; the record gives no point)

Heat, Woods

When
July 1, 11:00 AM CST to 8:00 PM CST
Where
Woods forecast zone
Reported by
Mesonet
Coordinates
36.767, -98.865 (the zone’s center; the record gives no point)

Heat, Alfalfa

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Alfalfa forecast zone
Reported by
Mesonet
Coordinates
36.731, -98.324 (the zone’s center; the record gives no point)

Heat, Atoka

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Atoka forecast zone
Reported by
Mesonet
Coordinates
34.374, -96.038 (the zone’s center; the record gives no point)

Heat, Beckham

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Beckham forecast zone
Reported by
Mesonet
Coordinates
35.269, -99.682 (the zone’s center; the record gives no point)

Heat, Blaine

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Blaine forecast zone
Reported by
Mesonet
Coordinates
35.875, -98.433 (the zone’s center; the record gives no point)

Heat, Bryan

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Bryan forecast zone
Reported by
Mesonet
Coordinates
33.962, -96.260 (the zone’s center; the record gives no point)

Heat, Caddo

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Caddo forecast zone
Reported by
Mesonet
Coordinates
35.174, -98.375 (the zone’s center; the record gives no point)

Heat, Canadian

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Canadian forecast zone
Reported by
Mesonet
Coordinates
35.542, -97.982 (the zone’s center; the record gives no point)

Heat, Carter

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Carter forecast zone
Reported by
Mesonet
Coordinates
34.251, -97.286 (the zone’s center; the record gives no point)

Heat, Coal

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Coal forecast zone
Reported by
Mesonet
Coordinates
34.588, -96.298 (the zone’s center; the record gives no point)

Heat, Comanche

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Comanche forecast zone
Reported by
Mesonet
Coordinates
34.662, -98.472 (the zone’s center; the record gives no point)

Heat, Cotton

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Cotton forecast zone
Reported by
Mesonet
Coordinates
34.290, -98.372 (the zone’s center; the record gives no point)

Heat, Dewey

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Dewey forecast zone
Reported by
Mesonet
Coordinates
35.988, -99.008 (the zone’s center; the record gives no point)

Heat, Ellis

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Ellis forecast zone
Reported by
Mesonet
Coordinates
36.218, -99.755 (the zone’s center; the record gives no point)

Heat, Garfield

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Garfield forecast zone
Reported by
Mesonet
Coordinates
36.379, -97.783 (the zone’s center; the record gives no point)

Heat, Garvin

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Garvin forecast zone
Reported by
Mesonet
Coordinates
34.705, -97.309 (the zone’s center; the record gives no point)

Heat, Grady

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Grady forecast zone
Reported by
Mesonet
Coordinates
35.017, -97.884 (the zone’s center; the record gives no point)

Heat, Grant

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Grant forecast zone
Reported by
Mesonet
Coordinates
36.796, -97.786 (the zone’s center; the record gives no point)

Heat, Greer

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Greer forecast zone
Reported by
Mesonet
Coordinates
34.936, -99.561 (the zone’s center; the record gives no point)

Heat, Harmon

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Harmon forecast zone
Reported by
Mesonet
Coordinates
34.744, -99.846 (the zone’s center; the record gives no point)

Heat, Harper

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Harper forecast zone
Reported by
Mesonet
Coordinates
36.789, -99.667 (the zone’s center; the record gives no point)

Heat, Hughes

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Hughes forecast zone
Reported by
Mesonet
Coordinates
35.048, -96.250 (the zone’s center; the record gives no point)

Heat, Jackson

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Jackson forecast zone
Reported by
Mesonet
Coordinates
34.588, -99.415 (the zone’s center; the record gives no point)

Heat, Jefferson

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Jefferson forecast zone
Reported by
Mesonet
Coordinates
34.111, -97.836 (the zone’s center; the record gives no point)

Heat, Johnston

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Johnston forecast zone
Reported by
Mesonet
Coordinates
34.317, -96.661 (the zone’s center; the record gives no point)

Heat, Kay

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Kay forecast zone
Reported by
Mesonet
Coordinates
36.818, -97.144 (the zone’s center; the record gives no point)

Heat, Kiowa

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Kiowa forecast zone
Reported by
Mesonet
Coordinates
34.916, -98.981 (the zone’s center; the record gives no point)

Heat, Lincoln

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Lincoln forecast zone
Reported by
Mesonet
Coordinates
35.703, -96.881 (the zone’s center; the record gives no point)

Heat, Logan

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Logan forecast zone
Reported by
Mesonet
Coordinates
35.919, -97.443 (the zone’s center; the record gives no point)

Heat, Love

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Love forecast zone
Reported by
Mesonet
Coordinates
33.950, -97.244 (the zone’s center; the record gives no point)

Heat, Marshall

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Marshall forecast zone
Reported by
Mesonet
Coordinates
34.025, -96.769 (the zone’s center; the record gives no point)

Heat, McClain

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
McClain forecast zone
Reported by
Mesonet
Coordinates
35.009, -97.444 (the zone’s center; the record gives no point)

Heat, Murray

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Murray forecast zone
Reported by
Mesonet
Coordinates
34.482, -97.068 (the zone’s center; the record gives no point)

Heat, Noble

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Noble forecast zone
Reported by
Mesonet
Coordinates
36.389, -97.230 (the zone’s center; the record gives no point)

Heat, Payne

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Payne forecast zone
Reported by
Mesonet
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Heat, Pottawatomie

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Pottawatomie forecast zone
Reported by
Mesonet
Coordinates
35.207, -96.948 (the zone’s center; the record gives no point)

Heat, Roger Mills

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Roger Mills forecast zone
Reported by
Mesonet
Coordinates
35.688, -99.696 (the zone’s center; the record gives no point)

Heat, Stephens

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Stephens forecast zone
Reported by
Mesonet
Coordinates
34.486, -97.851 (the zone’s center; the record gives no point)

Heat, Washita

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Washita forecast zone
Reported by
Mesonet
Coordinates
35.290, -98.992 (the zone’s center; the record gives no point)

Heat, Woods

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Woods forecast zone
Reported by
Mesonet
Coordinates
36.767, -98.865 (the zone’s center; the record gives no point)

Heat, Woodward

When
July 2, 11:00 AM CST to 8:00 PM CST
Where
Woodward forecast zone
Reported by
Mesonet
Coordinates
36.423, -99.265 (the zone’s center; the record gives no point)

Heat, Atoka

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Atoka forecast zone
Reported by
Mesonet
Coordinates
34.374, -96.038 (the zone’s center; the record gives no point)

Heat, Bryan

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Bryan forecast zone
Reported by
Mesonet
Coordinates
33.962, -96.260 (the zone’s center; the record gives no point)

Heat, Caddo

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Caddo forecast zone
Reported by
Mesonet
Coordinates
35.174, -98.375 (the zone’s center; the record gives no point)

Heat, Canadian

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Canadian forecast zone
Reported by
Mesonet
Coordinates
35.542, -97.982 (the zone’s center; the record gives no point)

Heat, Carter

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Carter forecast zone
Reported by
Mesonet
Coordinates
34.251, -97.286 (the zone’s center; the record gives no point)

Heat, Cleveland

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Cleveland forecast zone
Reported by
Mesonet
Coordinates
35.203, -97.326 (the zone’s center; the record gives no point)

Heat, Coal

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Coal forecast zone
Reported by
Mesonet
Coordinates
34.588, -96.298 (the zone’s center; the record gives no point)

Heat, Cotton

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Cotton forecast zone
Reported by
Mesonet
Coordinates
34.290, -98.372 (the zone’s center; the record gives no point)

Heat, Garvin

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Garvin forecast zone
Reported by
Mesonet
Coordinates
34.705, -97.309 (the zone’s center; the record gives no point)

Heat, Grady

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Grady forecast zone
Reported by
Mesonet
Coordinates
35.017, -97.884 (the zone’s center; the record gives no point)

Heat, Hughes

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Hughes forecast zone
Reported by
Mesonet
Coordinates
35.048, -96.250 (the zone’s center; the record gives no point)

Heat, Jackson

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Jackson forecast zone
Reported by
Mesonet
Coordinates
34.588, -99.415 (the zone’s center; the record gives no point)

Heat, Jefferson

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Jefferson forecast zone
Reported by
Mesonet
Coordinates
34.111, -97.836 (the zone’s center; the record gives no point)

Heat, Kingfisher

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Kingfisher forecast zone
Reported by
Mesonet
Coordinates
35.945, -97.942 (the zone’s center; the record gives no point)

Heat, Lincoln

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Lincoln forecast zone
Reported by
Mesonet
Coordinates
35.703, -96.881 (the zone’s center; the record gives no point)

Heat, Logan

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Logan forecast zone
Reported by
Mesonet
Coordinates
35.919, -97.443 (the zone’s center; the record gives no point)

Heat, Love

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Love forecast zone
Reported by
Mesonet
Coordinates
33.950, -97.244 (the zone’s center; the record gives no point)

Heat, Marshall

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Marshall forecast zone
Reported by
Mesonet
Coordinates
34.025, -96.769 (the zone’s center; the record gives no point)

Heat, McClain

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
McClain forecast zone
Reported by
Mesonet
Coordinates
35.009, -97.444 (the zone’s center; the record gives no point)

Heat, Murray

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Murray forecast zone
Reported by
Mesonet
Coordinates
34.482, -97.068 (the zone’s center; the record gives no point)

Heat, Oklahoma

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Oklahoma forecast zone
Reported by
Mesonet
Coordinates
35.552, -97.407 (the zone’s center; the record gives no point)

Heat, Payne

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Payne forecast zone
Reported by
Mesonet
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Heat, Pontotoc

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Pontotoc forecast zone
Reported by
Mesonet
Coordinates
34.728, -96.684 (the zone’s center; the record gives no point)

Heat, Pottawatomie

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Pottawatomie forecast zone
Reported by
Mesonet
Coordinates
35.207, -96.948 (the zone’s center; the record gives no point)

Heat, Seminole

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Seminole forecast zone
Reported by
Mesonet
Coordinates
35.168, -96.615 (the zone’s center; the record gives no point)

Heat, Stephens

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Stephens forecast zone
Reported by
Mesonet
Coordinates
34.486, -97.851 (the zone’s center; the record gives no point)

Heat, Tillman

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Tillman forecast zone
Reported by
Mesonet
Coordinates
34.373, -98.924 (the zone’s center; the record gives no point)

Heat, Washita

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Washita forecast zone
Reported by
Mesonet
Coordinates
35.290, -98.992 (the zone’s center; the record gives no point)

Heat, Johnston

When
July 3, 11:00 AM CST to 8:00 PM CST
Where
Johnston forecast zone
Reported by
Mesonet
Coordinates
34.317, -96.661 (the zone’s center; the record gives no point)

Heat, Beckham

When
July 4, 11:00 AM CST to 8:00 PM CST
Where
Beckham forecast zone
Reported by
Mesonet
Coordinates
35.269, -99.682 (the zone’s center; the record gives no point)

Heat, Canadian

When
July 4, 11:00 AM CST to 8:00 PM CST
Where
Canadian forecast zone
Reported by
Mesonet
Coordinates
35.542, -97.982 (the zone’s center; the record gives no point)

Heat, Cleveland

When
July 4, 11:00 AM CST to 8:00 PM CST
Where
Cleveland forecast zone
Reported by
Mesonet
Coordinates
35.203, -97.326 (the zone’s center; the record gives no point)

Heat, Comanche

When
July 4, 11:00 AM CST to 8:00 PM CST
Where
Comanche forecast zone
Reported by
Mesonet
Coordinates
34.662, -98.472 (the zone’s center; the record gives no point)

Heat, Custer

When
July 4, 11:00 AM CST to 8:00 PM CST
Where
Custer forecast zone
Reported by
Mesonet
Coordinates
35.639, -99.001 (the zone’s center; the record gives no point)

Heat, Harmon

When
July 4, 11:00 AM CST to 8:00 PM CST
Where
Harmon forecast zone
Reported by
Mesonet
Coordinates
34.744, -99.846 (the zone’s center; the record gives no point)

Heat, Kingfisher

When
July 4, 11:00 AM CST to 8:00 PM CST
Where
Kingfisher forecast zone
Reported by
Mesonet
Coordinates
35.945, -97.942 (the zone’s center; the record gives no point)

Heat, Kiowa

When
July 4, 11:00 AM CST to 8:00 PM CST
Where
Kiowa forecast zone
Reported by
Mesonet
Coordinates
34.916, -98.981 (the zone’s center; the record gives no point)

Heat, Logan

When
July 4, 11:00 AM CST to 8:00 PM CST
Where
Logan forecast zone
Reported by
Mesonet
Coordinates
35.919, -97.443 (the zone’s center; the record gives no point)

Heat, Payne

When
July 4, 11:00 AM CST to 8:00 PM CST
Where
Payne forecast zone
Reported by
Mesonet
Coordinates
36.077, -96.976 (the zone’s center; the record gives no point)

Heat, Washita

When
July 4, 11:00 AM CST to 8:00 PM CST
Where
Washita forecast zone
Reported by
Mesonet
Coordinates
35.290, -98.992 (the zone’s center; the record gives no point)

What these are

Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2024Every state in 2024This day in weather historyWarnings in Oklahoma, July 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1200979, 1200980, 1200981, 1200982, 1200983, 1200984, 1200985, 1200986, 1200987, 1200988, 1200989, 1200990, 1200991, 1200992, 1200993, 1200994, 1200995, 1200996, 1200997, 1200998, 1200999, 1201000, 1201001, 1201002, 1201003, 1201004, 1201005, 1201006, 1201007, 1201008, 1201009, 1201010, 1201011, 1201012, 1201013, 1201014, 1201053, 1201054, 1201055, 1201056, and more.